# SDR SCNA98732

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND ON THE FLOOR SUPPORT AT STATION 1070 1.4 INCHES RIGHT OF THE BUTTLINE. CORROSION WAS TO BE OUT OF LIMITS IAW B727 SRM 531001.  REMOVED SUPPORT IAW SRM B727 513002.  FABRICATED NEW SUPPORT ANGLE FORM BAC1518344 IAW B727 SRM 511001.  TREATED AND PRIMED IAW B727 SRM 511002.  INSTALLED SUPPORT IAW B727 SRM 513002.
